# SDR CALA2017010900036

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 72,627 hours, 8,117 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 80603
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE C LT (DOOR 3) AREA EMERGENCY LT SYS CABLE FOUND DAMAGED. REPLACED ZONE C LT (DOOR 3) AREA EMERGENCY LT SYS CABLE AND C/O OPERATION TEST FOUND NORMAL AS PER AMM 33-51-12 REV 182.
